On the $q$-Hermite polynomials and their relationship with some other families of orthogonal polynomials

Paweł Szabłowski

Abstract

Przegląd wyników dotyczących własności wielomianów $q$-Hermita. Bazuje na ponad 43 ostatnich publikacjach na ten temat.
Author Paweł Szabłowski (FMIS / DAST)
Paweł Szabłowski,,
- Department of Analysis and Sigularity Theory
Journal seriesDemonstratio Mathematica, ISSN 0420-1213
Issue year2013
Vol46
No4
Pages679-708
Publication size in sheets1.45
URL http://www.mini.pw.edu.pl/~demmath/archive/dm46_4/5.pdf
Languageen angielski
Score (nominal)11
ScoreMinisterial score = 8.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 28-11-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?